Blank Cover Image
所蔵情報QRコード

SIAM journal on optimization : a publication of the Society for Industrial and Applied Mathematics / Society for Industrial and Applied Mathematics

資料種別:
雑誌
背文字タイトル:
SIAM Journal on Optimization
出版情報:
Philadelphia, Pa. : Society for Industrial and Applied Mathematics, c1991-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Feb. 1991)-
ISSN:
10526234
書誌ID:
AA10821632
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Mathematical Programming Society

North-Holland

Springer-Verlag

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

10 電子ジャーナル SIAM Journal on Applied Mathematics

JSTOR Mathematics and Statistics, Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

11 電子ジャーナル SIAM Journal on Applied Mathematics

SIAM Society for Industrial and Applied Mathematics, Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

12 電子ジャーナル SIAM Journal on Applied Mathematics

JSTOR Arts and Sciences I, Society for Industrial and Applied Mathematics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12